• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 35 публикаций
Сортировка:
по названию
по году
Статья
Arzhantsev I., Braun L., Hausen J. et al. European Journal of Mathematics. 2018. Vol. 4. No. 1. P. 242-312.
Добавлено: 4 марта 2018
Статья
Burban I., Drozd Y., Gavran V. European Journal of Mathematics. 2017. Vol. 3. No. 2. P. 311-341.
Добавлено: 10 мая 2018
Статья
Alexey Elagin, Xu J., Zhang S. European Journal of Mathematics. 2021. Vol. 7. P. 69-115.
Добавлено: 25 февраля 2021
Статья
Kulikov V. S., Shustin E. European Journal of Mathematics. 2015. P. 1-19.

In the article, we exhibit a series of new examples of rigid plane curves, that is, curves, whose collection of singularities determines them almost uniquely up to a projective transformation of the plane.

Добавлено: 12 октября 2015
Статья
Gritsenko V., Wang H. European Journal of Mathematics. 2018. Vol. 4. No. 2. P. 561-584.
Добавлено: 11 октября 2017
Статья
Bogomolov F. A., Blum-Smith B. European Journal of Mathematics. 2019. Vol. 5. No. 4. P. 1173-1191.
Добавлено: 10 мая 2020
Статья
Cheltsov I., Przyjalkowski V., Shramov K. European Journal of Mathematics. 2016. Vol. 2. No. 1. P. 96-119.
Добавлено: 3 декабря 2015
Статья
Trepalin A. European Journal of Mathematics. 2016. Vol. 2. No. 1. P. 333-359.
Добавлено: 22 октября 2015
Статья
Verbitsky M., Mehrotra S., Markman E. European Journal of Mathematics. 2019. Vol. 5. No. 3. P. 964-1012.
Добавлено: 11 марта 2019
Статья
Karzhemanov I., Zhdanovskiy I. European Journal of Mathematics. 2018. Vol. 4. No. 1. P. 326-329.
Добавлено: 29 марта 2018
Статья
Bruzzo U., Markushevich D., Tikhomirov A. S. European Journal of Mathematics. 2016. Vol. 2. P. 73-86.
Добавлено: 28 декабря 2015
Статья
F. A. Bogomolov, Vik. S. Kulikov. European Journal of Mathematics. 2015. Vol. 1. No. 4. P. 260-278.

In \cite{Ku0}, the ambiguity index $a_{(G,O)}$ was introduced for each equipped finite group $(G,O)$. It is equal to the number of connected components of a Hurwitz space parametrizing coverings of a projective line with Galois group $G$ assuming that all local monodromies belong to conjugacy classes $O$ in $G$ and the number of branch points is greater than some constant. We prove in this article that the ambiguity index can be identified with the size of a generalization of so called Bogomolov multiplier (\cite{Kun1}, see also \cite{BO87}) and hence can be easily computed for many pairs $(G,O)$.

Добавлено: 21 ноября 2014
Статья
Sakharova N. European Journal of Mathematics. 2019. Vol. 5. No. 2. P. 528-539.
Добавлено: 23 ноября 2018
Статья
Shkolnikov M., Kalinin N. European Journal of Mathematics. 2019. Vol. 5. No. 3. P. 909-928.
Добавлено: 15 августа 2019
1 2